MAUDE Adverse Event Report: ZHEJIANG HUAWEI SCIENTIFIC INSTRUMENT CO LTD LW SCIENTIFIC ZIP-IQ PCV CENTRIFUGE; TABLETOP HEMATOCRIT CENTRIFUGE

ZHEJIANG HUAWEI SCIENTIFIC INSTRUMENT CO LTD LW SCIENTIFIC ZIP-IQ PCV CENTRIFUGE; TABLETOP HEMATOCRIT CENTRIFUGE
Model Number HW24H
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our distributor has evaluated the returned unit.Per photos provided by the user and the distributor evaluation, it appears that the centrifuge rotor broke apart during use causing an imbalance that led to the centrifuge breaking apart.We plan to have the unit returned to us for additional testing to determine the root cause of the rotor failure.
 
Event or Problem Description
A centrifuge broke apart during use.Pieces of plastic damaged the walls of the veterinary lab.A piece struck the technician in the back, but she was not injured and was not treated.

Brand Name
LW SCIENTIFIC ZIP-IQ PCV CENTRIFUGE
Common Device Name
TABLETOP HEMATOCRIT CENTRIFUGE
Manufacturer (Section D)
ZHEJIANG HUAWEI SCIENTIFIC INSTRUMENT CO LTD
237 zhangyang road
linhai, zhejiang 31700 0
CH  317000
MDR Report Key8771298
Report Number3011816315-2019-00002
Device Sequence Number1689649
Product Code GKG
UDI-Device Identifier00664816002629
UDI-Public00664816002629
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 01/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberHW24H
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2019
Initial Report FDA Received Date07/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
581974015-021319-001-R
Patient Sequence Number1